# SDR SWAA2025021287927

- Difficulty date: January 20, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - CORROSION ON FWD SHIELD FLOOR STRUCTURE RBL 21.5 BS 767+3.5; BS 767+7; BS 767+11; BS 767+15.5; BS 767+19 WL 156 (MARKED)<[01] REMOVED AND REPLACED ACB FWD SHIELD IAW SRM 51-40-02 AND DWG#146A0081 ID: 0034; REV:-;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
